# SDR GTIA2017062902032

- Difficulty date: June 29, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 28,482 hours, 13,028 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK OF MAIN CABIN,  FOUND THE R2 DOOR IS BELOW PRESSURE ON DOOR ASSISTS.  SERVICED THE R2 DOOR BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00-614-001-A.
